Emma Linell (emmalinell) wrote in vaginapagina,
Emma Linell
emmalinell
vaginapagina

  • Mood:

YI Vaginal Suppository Came Out

So, I looked under the "Yeast Infection" sidebar guide, and did some googling, but I still don't really have an answer to my question. I apologize if the answer is there, and I just missed it.

-

Last night I used "Canesten" Gyn 1-day-therapy vaginal tablet. (This is my first YI, by the way. Not sure if that matters). By the time I woke up, the insane itching and burning of before could hardly be felt at all. It didn't burn when I peed. I didn't have to resist scratching inappropriately while in public. I was fine. Today, in the evening, I felt an intense burning sensation in my vagina. When I went into the bathroom to check things out, I found what seemed to be more than half the pill had come out into my underwear. It's been continuously coming out in little bits since (it's been two hours or so since it began happening).

-

My question is: Do I need to do the treatment again, since it came out? Is the burning just the disintegrated pill bits irritating already-sore flesh, or is it a sign that my YI is no longer being treated now that the tablet's mostly come out?

-

Edited multiple times because I can't seem to get spaces between my paragraphs...

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment